PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991 | 62 | 1 | 81-90
Tytuł artykułu

On the structure of G-spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
62
Numer
1
Strony
81-90
Opis fizyczny
Daty
wydano
1991
otrzymano
1989-01-30
poprawiono
1989-08-28
Twórcy
  • Departamento de Matemáticas, Universidad de Extremadura, Avda. de Elvas S/N, 06071 Badajoz, Spain
Bibliografia
  • [1] S. F. Bellenot, Each Schwartz Fréchet space is a subspace of a Schwartz Fréchet space with an unconditional basis, Compositio Math. 42 (1981), 273-278.
  • [2] A. Benndorf, On the relation of the bounded approximation property and a finite dimensional decomposition in nuclear Fréchet spaces, Studia Math. 75 (1983), 103-119.
  • [3] J. M. F. Castillo, An internal characterization of G-spaces, Portugal. Math. 44 (1987), 63-67.
  • [4] J. M. F. Castillo, La estructura de los G-espacios, Tesis Doctoral, Publ. Dept. Mat. Univ. Extremadura 16, 1986.
  • [5] J. M. F. Castillo, On the BAP in Fréchet Schwartz spaces and their duals, Monatsh. Math. 105 (1988), 43-46.
  • [6] E. Dubinsky, The Structure of Nuclear Fréchet Spaces, Lecture Notes in Math. 720, Springer, 1979.
  • [7] A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. 16 (1955).
  • [8] H. Jarchow, Locally Convex Spaces, B. G. Teubner, Stuttgart 1981.
  • [9] G. Köthe, Topological Vector Spaces I, II, Springer, 1969, 1979.
  • [10] M. L. Lourenço, A projective limit representation of DFC-spaces with the approximation property, J. Math. Anal. Appl. 115 (1986), 422-433.
  • [11] E. Nelimarkka, The approximation property and locally convex spaces defined by the ideal of approximable operators, Math. Nachr. 107 (1982), 349-356.
  • [12] S. Rolewicz, On operator theory and control theory, in: Proc. Internat. Conf. on Operator Algebras, Ideals, and their Applications in Theoretical Physics, Leipzig 1977, Teubner Texte zur Math., Teubner, 1978, 114-118.
  • [13] M. Schottenloher, Cartan-Thullen theorem for domains spread over DFM-spaces, J. Reine Angew. Math. 345 (1983), 201-220.
  • [14] T. Terzioğlu, Approximation property of co-nuclear spaces, Math. Ann. 191 (1971), 35-37.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv62i1p81bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.